liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Extensions of Fatou theorems in products of upper half-spaces
Department of Mathematics, Chalmers University of Technology and University of Göteborg, Göteborg, Sweden.ORCID iD: 0000-0002-3324-2298
1995 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 76, no 1, 139-151 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

We consider a multi-parameter maximal function and give a necessary and sufficient condition for its boundedness on Lp, P > 1. We also prove that the maximal function with suitable restriction parameters is of weak type (1,1).

Place, publisher, year, edition, pages
Aarhus, Denmark: Aarhus Universitet, Mathematica Scandinavica , 1995. Vol. 76, no 1, 139-151 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-126996OAI: oai:DiVA.org:liu-126996DiVA: diva2:918529
Available from: 2016-04-11 Created: 2016-04-11 Last updated: 2016-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Link to publication

Search in DiVA

By author/editor
Svensson, Olof
In the same journal
Mathematica Scandinavica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 102 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf